# SDR UIEA2018090501896

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,703 hours, 18,421 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Selector
- Part number: 6258681
- Part serial: 050C3691
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TEMP AUTO MODE INOPERATIVE. REMOVED AND REPLACED FLIGHT DECK TEMP SELECTOR. OPS CHECK NORMAL IAW AMM 21-61-04.
